Depersonalization Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
In the past I've taken Paxil, Effexor and Wellbutrin. I'm not taking any of them any longer but this one rash has stuck with me. I got it while I was taking meds but I can't remember which one. I was taking wellbutrin with paxil after I tried effexor. The rash, if you can call it that, is this weird patch of hair on the top of my right hand (not my palm :oops: ). It's off to the side, about an inch down from where my pinky meets the knuckle. It used to itch like CRAZY, and I'd use stuff like bottle caps or the edge of sharp desk to itch the bastard. It's about the size of a penny in diameter and hair grows out of it and I have been shaving it because I'm embarrassed by the way it looks.

I feel really weird for having it, and I'm convinced it's because of all those chemicals I was pumping into or depriving my body of.

Anyone else have a similar experience or know anything about what this might be? heh

-Pigasus
 
G

·
Discussion Starter · #3 ·
Whoa. Caps lock.

Yeah you seem to be right, Dreamcatcher. Thanks for that.

I used to handle fish and meat a lot since I worked at Jewel/Osco. Maybe that's it.

I'll try to get a second opinion by a real doc but for now I'm glad it's not anything neurochemical related.

Take care.

-Pigasus
 
1 - 3 of 3 Posts
Top